Does anyone have any experience with this drug?
13 Nov 2009
I hope you receive this asap. Your son is showing extraxpyramidal symptoms (EPS). He is having a reaction to the geodon. What you need to do is keep calm and keep him calm, because the situation is very frightening to experience for all involved. Assure him that he will be okay and call his doctor or the emergency room. Tell them what is happening and tell them he is taking geodon. They will probably have you bring him in and give him either benadryl or cogentin in an injectible form. Once this hits his system, he will be fine. You can look up the following on the Internet as these are all similar type reactions and, unfortunately are very common: tardive dyskinesia, dystonia, and extrapyramidal symptoms. Hope this helps and I hope your son will be feeling great in no time.
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking geodon for a long time and one doctor told me to just have a small snack with my geodon. My new doctor said i have to have at ...
1 answer • 21 May 2010
My son has been on Geodon (100mg) for about 8 months with no problems and 2 days ago he started this twitch and it has gotten worse. I am concerned ...
2 answers • 20 Sep 2010
Im taking saphris I just found out my insurrance wont cover it any more they want me to try abilify. does any one know how it is weight gain i was on ...
5 answers • 5 Jul 2011
Just stopped Geodon about a week about. Was on it for maybe almost 2 yrs. SIDE EFFECTS: Swelling in cheeks. Double vision Lactation (last 4 months ...
1 answer • 20 Sep 2011